# SDR P5CA9600305

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER RIGHT WING ACCESS PANEL DELAMINATED JUST OUTBOARD OF NR 5 FLAP TRACK FAIRING.  REMOVED DAMAGED AREA AND APPLIED FIBERGLASS OVERLAYS IAW SRM 51-40-15.
